... lashes longer, and after using it for about a year, i got a terrible dark circles around my whole ayes upper and down... i stopped the product a year ago, and i am still suffering from the horrible dark circles it made like a 50 years old..even i tried the most expensive creams, methotherpy. Laser and fillers but i am still strongly have them,,, my life is very bad now and i want to die..everyone sees me tell me what happened to you, you look very tired and terrible... please doctor help me
We are not Drs who answer these questions. Increased skin pigmentation can happen with Latisse. It should go away after several months of not using it. Your eye's irises (the colored part of the eye) can darken and if this happens, that is usually permanent. Give it time and dont use the product any longer and your skin should return to normal. Have you seen a dermatologist?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 1 answer
Posted 25 Nov 2010 • 1 answer
Posted 1 Dec 2010 • 1 answer
Posted 15 Feb 2012 • 2 answers
Posted 7 Dec 2013 • 1 answer